Remarks on the postulation of zero-dimensional subschemes of projective space.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 343-352
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integral projective curve, postulation, vanishing of first cohomology group, linear systems, zero dimensional subscheme
@article{MAN_1989__284_4_164557,
author = {Silvio Greco},
title = {Remarks on the postulation of zero-dimensional subschemes of projective space.},
journal = {Mathematische Annalen},
pages = {343--352},
year = {1989},
volume = {284},
number = {4},
zbl = {0645.14024},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164557/}
}
Silvio Greco. Remarks on the postulation of zero-dimensional subschemes of projective space.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 343-352. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164557/